# SDR AALA201611029005

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 55,566 hours, 23,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SIDEWAYS FLIGHT ATTENDANT SEAT FLASHLIGHT STAYS ON.  REPLACED THE  BATTERY PACK, RESET LIGHT , VERIFIED BLINKING.
